

You can register for Active Launceston in three ways



• Fill in your details just ONCE by downloading the "I'm In by Healthy Tasmania" phone app available on iOS and Android. Then simply bring your phone along when you come to a session and scan the QR code on your phone with the session coordinators phone (If you have already downloaded the app and used it at a session, please update the app via the App Store (Apple) or Play Store (Android) **or**

• Register online at www.activelaunceston.com.au or

• Complete a paper based form at the session

Contact information 0438 386 025

General information • Wear comfortable clothing • Arrive 15 minutes early • Bring a drink bottle

Project management by





www.healthytasmania.com.au









Active Launceston is a community driven partnership with the vision of improving the health and wellbeing of the Launceston community through physical activity. Active Launceston's mission is to mobilise the community to increase their participation in physical activity by; filling gaps in provision, creating pathways, reducing barriers and targeting those with the highest need. For more information on any of the initiatives listed below please visit www.activelaunceston.com.au

www.activelaunceston.com.au



@ALaunceston @activelaunceston

Move More, Live More!

Active Launceston

Move More, Live More! www.activelaunceston.com.au

www.activelaunceston.com.au

INITIATIVE	who	WHAT	WHEN	TIME	DATES	LOCATION
Active Kids	Children under the age of 5, Parents & Guardians	Active play sessions that utilise everyday equipment that would be found in most homes and day care centres. Active Kids provides teachers, carers and parents with lots of ideas of how to keep their children active every day. Sessions are self-paced, fun and cater for a range of ages and abilities.	Mondays	9.15 – 10.00am (45 min)	21st August - 25th September (6 weeks)	Torrens St Park, Mayfield
Active Defence	11-17 yr old	Active Defence is designed for young people in the community to help provide the basic skills they need to keep themselves safe. The program will include an introduction to self-defence and various martial arts over the six-week period. Active Defence aims to improve self-confidence, control emotions, and to help young people to remove themselves from risky situations - all while getting active and having fun!	Tuesdays	4.30 – 5.30pm (60 min)	22nd August - 26th September (6 weeks)	Ravenswood Neighbourhood House
Active Technology	Students	Active Technology is a program that teaches students how they can use technology to become more active. This program will start to introduce how technology such as smartphones, activity monitors and video games provide an avenue for young people to measure, understand and improve their daily activities to live a healthier lifestyle. The sessions will also be designed to inspire young people towards a career in coding, gaming and technology related fields.	Thursdays	1.35 – 2.50pm (75 min)	31st August - 28th September (5 weeks)	Ravenswood Primary School
Active Parks	General community	Low impact activities designed for those who are currently doing little or no physical activity. Active Parks is particularly designed for beginners and those that want to start living a healthier lifestyle.	Fridays	10.00 – 10.45am (45 minutes)	1st September - 20th October (8 weeks)	Heritage Forest Conway Street, Mowbray
Active Dance	General community, sedentary adults and young people	Active Dance motivates and inspires participants to get moving through the use of a variety of dancing disciplines. The sessions are designed to support people to develop positive social interactions and improve participant's health and wellbeing in a fun and social environment. This program also breaks down social and geographic barriers. Sessions are open to all ages and abilities.	Mondays	4.00 – 5.00pm (60 min)	4th September - 23rd October (8 weeks)	Invermay Primary School
Active Inveresk	General community	Cross training activities to improve cardio fitness, muscle strength, tone and endurance. Active Inveresk is a new program in the heart of the vibrant Inveresk Precinct designed for those that want to start living a healthier lifestyle.	Wednesdays	1.15pm – 2.00pm (45 minutes)	6th September - 11th October (6 weeks)	Meet outside Blue Café Bar, Inveresk Precinct

